Journal: Periodica Mathematica Hungarica

Volume 44, Issue 2

127 -- 135Majid M. Ali, David J. Smith. Multiplication Modules and a Theorem of P. F. Smith
137 -- 145Gergely Bérczi. On the distribution of products of members of a sequence with positive density
147 -- 155József Beck, Mizan R. Khan. On the Uniform Distribution of Inverses modulo n
157 -- 167Giancarlo Cantarelli. On the Stability of the Equilibrium of Mechanical Systems
169 -- 175J. H. E. Cohn. 2
177 -- 181Hendra Gunawan. A generalization of Bessel"s inequality and Parseval"s identity
183 -- 185Norbert Hegyvári. n
187 -- 195Michael Keane, Jacek Serafin. Generators
197 -- 218Vilmos Komornik, Paola Loreti. Subexpansions, superexpansions and uniqueness properties in non-integer bases
219 -- 224Florian Luca. 2
225 -- 238Qing-Hua Ma, En-Hao Yang. Some new Gronwall-Bellman-Bihari type integral inequalities with delay
239 -- 242Wieslaw Zelazko. s)